# SDR ASAA2015070212526

- Difficulty date: July 2, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5430Y9
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT VACUUM WASTE COMPARTMENT, MAIN CABIN FLOOR SUPPORT CRACKED BS 927-BS 947, LBL 25.  ACFT GROUNDED.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02. MAT ID BAC 1505100352 PO#843204.1 IAW REO G19061, REV IR FABRICATED NEW FLOOR SUPPORT IAW DWG 147A5430, REV.  ALODINED AND PRIMED FLOOR SUPPORT IAW REO G19061, REV IR. PART MARKED SUPPORT IAW REO G19061, REV IR. INSTALLED FLOOR SUPPORT IAW DWG 147A5400, REV -. WORK ACCOMPLISHED REF: EA NR 800-53EA-15444, REV: NEW. DATE 07-21-2015 AND REO G19061, REV A DATE 07-18-2015, DOT REMOVED.
